# SDR CA150821006

- Difficulty date: August 21, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 74,630 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 201042821
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

(CAN) ON TAXI OUT FOR DEPARTURE, THE GREEN HYD SYS DEVELOPED A LEAK. HYD FLUID WAS SPILLED ONTO THE TAXI WAY.  THE ACFT NEEDED TO BE TOWED BACK TO THE GATE.  RESOLUTION NEW BRAKE LINE INSTALLED IAW MM 29-00-00 BRAKE BLED IAW MM 32-42-00 EDP CASE DRAIN FILTER CHG IAW MM 29-11-43.
